Processing may take a few seconds...

Article


Title

Cauchy type nonlinear inverse problem in a two-layer area

Authors

[ 1 ] Instytut Energetyki Cieplnej, Wydział Inżynierii Środowiska i Energetyki, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.9] Environmental engineering, mining and energy

Year of publication

2022

Published in

International Journal of Numerical Methods for Heat & Fluid Flow

Journal year: 2022 | Journal volume: vol. 32 | Journal number: no. 1

Article type

scientific article

Publication language

english

Keywords
EN
  • turbine blade
  • cauchy type problem
  • energy balance equation
  • inverse heat conduction problem
  • two-layer area
Pages (from - to)

313 - 331

DOI

10.1108/HFF-09-2020-0584

URL

https://doi.org/10.1108/HFF-09-2020-0584

License type

CC BY (attribution alone)

Points of MNiSW / journal

100.0

Impact Factor

4.170 [List 2020]

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.